Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 3 > No. 1


Common Fixed Point Results for Generalized Contractions on Ordered Partial Metric Spaces

PP: 31-38
Reza Arab,
In this paper, we consider a new class of pairs of generalized contractive type mappings defined in ordered partial metric spaces. Some coincidence and common fixed point results for these mapping are presented. An example is given to illustrate our obtained results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved